# SDR UIEA2022072600780

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN, KEEL BEAM ASSEMBLY STRUCTURE, STA 1398, RBL 6(1) REMOVE THE AFFECTED FASTENER IAW SRM 51-40-02 REV 95. 2) BLENEDED OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 95. 3) PERFORM NDT INSPECTION REFER TO JOB CARD ATTACHING SHEET 0324880 & DATA SHEET 7148079-1. 4) ACCOMPLISHED EI T2022A53M-1985 REV 1 & EI ATTACHED TO W/O 7148085. 5) JOB COMPLETED )
